# SDR ASAA2020022832297

- Difficulty date: January 12, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,030 hours, 13,538 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: E5347041620000
- Condition: Corroded
- Location: Frames 57-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STR.33 L/H HAS CORROSION IN MULTIPLE AREAS FROM FR.57 TO FR.64 GROUNDED - YES. REMOVED CORROSION ON STR 33LH FROMFR.57 TO FR.64 ORIG. THICKNESS .071, REMAINING  .043, REMOVED .028 AND FOUND TO BE OUT OF LIMITS PER A320 SRM 51-73-11, REPAIRED STR 33 L/H FRP, FR 57 TP FR.64 PER ASA EA: A320-53EA-00314 REV.00, THIS IS A CATEGORY B MAJOR REPAIR WITH AN INITIAL INSPECTION THRESHOLD OF 36 MONTHS DUE ON 25-FEB-2023 AS PER AIRBUS RDAS 80741404/009/2020 ISSUE A DATED 25/FEB/2020.
